# SDR USAA2011121200008

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232FF BETWEEN FR22 TO FR24, BETWEEN -Y1732 TO -Y1292.  REPLACED FLOOR PANEL 232FF IAW A320 SRM 53-12-00 AND MCGILL IRM 9701 REV G.
